VOL. 25 · NO. 3 | June, 2021
 
VIEW ALL ABSTRACTS +
Articles
Ye Wang, Yusheng Li, Yan Li
Taiwanese J. Math. 25 (3), 427-433, (June, 2021) DOI: 10.11650/tjm/201106
KEYWORDS: Ramsey number, degree bipartite Ramsey number, Bipartite graph, 05C55
Pham Hoang Ha, Dang Dinh Hanh, Nguyen Thanh Loan
Taiwanese J. Math. 25 (3), 435-447, (June, 2021) DOI: 10.11650/tjm/201201
KEYWORDS: spanning tree, leaf, peripheral branch vertex, independence number, degree sum, 05C05, 05C07, 05C69
Tengxia Ju, Xiu-Hua Luo
Taiwanese J. Math. 25 (3), 449-461, (June, 2021) DOI: 10.11650/tjm/201103
KEYWORDS: quiver representations, separated monic representations, (strongly) Gorenstein-projective modules, upper triangular matrix algebra, 16G10, 16E65
Kiryong Chung
Taiwanese J. Math. 25 (3), 463-476, (June, 2021) DOI: 10.11650/tjm/210103
KEYWORDS: plane rational curves, compactification, birational geometry, 14E15, 14E05, 14M15
Osamu Fujino
Taiwanese J. Math. 25 (3), 477-489, (June, 2021) DOI: 10.11650/tjm/210102
KEYWORDS: log surfaces, log canonical surfaces, MR log canonical surfaces, generalized MR log canonical surfaces, minimal model program, Abundance Theorem, 14E30, 14J17
Tsai-Jung Chen, Ying-Ji Hong
Taiwanese J. Math. 25 (3), 491-516, (June, 2021) DOI: 10.11650/tjm/201206
KEYWORDS: Hodge theory, wave equation, elasticity mechanics, rubber, vibration, 53C07, 70S05, 58A14, 35J05
Phuong Le
Taiwanese J. Math. 25 (3), 517-534, (June, 2021) DOI: 10.11650/tjm/201203
KEYWORDS: quasilinear fractional system, fractional $p$-laplacian‎, symmetry of solutions, 35R11, 35J92, 35B06
Yingchun Jiang, Jiao Li
Taiwanese J. Math. 25 (3), 535-552, (June, 2021) DOI: 10.11650/tjm/201002
KEYWORDS: average sampling, $(p,q)$-frame, shift-invariant subspace, mixed Lebesgue space, approximation projection algorithm, 94A20, ‎42C40
Jingjing Wang, Hongchan Zheng, Yunfeng Jia, Hong-Kun Xu
Taiwanese J. Math. 25 (3), 553-577, (June, 2021) DOI: 10.11650/tjm/200904
KEYWORDS: tumour-immune model, patterns, bifurcation, stability, numerical simulations, 37M20, 58J55, 35K57
Jung-Chao Ban, Chih-Hung Chang
Taiwanese J. Math. 25 (3), 579-598, (June, 2021) DOI: 10.11650/tjm/201210
KEYWORDS: $G$-SFT, Entropy, SNRE, Type $\mathbf{E}$, $\mathbf{D}$, $\mathbf{O}$, $\mathbf{C}$, 37A35, 37B10, 92B20
Mozhgan Nora Entekhabi, Kirk Eugene Lancaster
Taiwanese J. Math. 25 (3), 599-613, (June, 2021) DOI: 10.11650/tjm/201101
KEYWORDS: prescribed mean curvature, Dirichlet problem, radial limits, 35J67, 35J93, 53A10
Ting Guo, Huan Yang
Taiwanese J. Math. 25 (3), 615-626, (June, 2021) DOI: 10.11650/tjm/201105
KEYWORDS: biholomorphic equivalence, Hua domain, automorphism group, 32A07, 32H35, 32M05
Monika Bartkiewicz, Marek Majewski
Taiwanese J. Math. 25 (3), 627-646, (June, 2021) DOI: 10.11650/tjm/201104
KEYWORDS: ‎continuous dependence, periodic systems, variational methods, Optimal control problem, 34C25, 34H05, 49J15, 49J53
Back to Top